Article (Scientific journals)
Accessing the cohomology of discrete groups above their virtual cohomological dimension
Rahm, Alexander
2014In Journal of Algebra, 404, p. 152--175
Peer reviewed
 

Files


Full Text
accessing_cohomology_above_the_vcd.pdf
Author postprint (278.04 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Disciplines :
Mathematics
Author, co-author :
Rahm, Alexander ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
yes
Language :
English
Title :
Accessing the cohomology of discrete groups above their virtual cohomological dimension
Publication date :
2014
Journal title :
Journal of Algebra
ISSN :
0021-8693
Volume :
404
Pages :
152--175
Peer reviewed :
Peer reviewed
Commentary :
3177890
Available on ORBilu :
since 11 December 2015

Statistics


Number of views
67 (2 by Unilu)
Number of downloads
288 (0 by Unilu)

Scopus citations®
 
8
Scopus citations®
without self-citations
1
OpenCitations
 
9
WoS citations
 
6

Bibliography


Similar publications



Contact ORBilu